# SDR AALA20014037

- Difficulty date: May 25, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Part number: 148N3138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND STRAPS AT STATION 1825 JUST BELOW STRINGER 3R HAD INTERGRANULAR CORROSION AT NUT PLATE ATTACH HOLES.  TRIMMED OUT DAMAGED AREA PER SRM.  REMOVED ALL CORROSION/CRACK PER SRM.  FABRICATED REPAIR STRAP 7075-T6AL .125 THICK ALODINE AND PRIMED.  INSTALLED PARTS WET WITH BMS 595 SEALANT AND USE EXISTING FASTENER.  (M)
